RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 54, Number 1  


Mixed problem for a first-order partial differential equation with involution and periodic boundary conditions
M. Sh. Burlutskaya
3
Method of fast expansions for solving nonlinear differential equations
A. D. Chernyshov
13
Stable sequential convex programming in a Hilbert space and its application for solving unstable problems
M. I. Sumin
25
Reduction of dimension of optimal estimation problems for dynamical systems with singular perturbations
M. O. Osintsev, V. A. Sobolev
50
Stability of autoresonance models subject to random perturbations for systems of nonlinear oscillation equations
O. A. Sultanov
65
On a singularly perturbed mixed problem for a linear parabolic equation with nonlinear boundary conditions
A. A. Belolipetskii, A. M. Ter-Krikorov
80
Asymptotic behavior of the solution to a linear stochastic differential equation and almost sure optimality for a controlled stochastic process
E. S. Palamarchuk
89
Multi-component Wronskian solution to the Kadomtsev–Petviashvili equation
Tao Xu, Fu-Wei Sun, Yi Zhang, Juan Li
104
Ellipticity of the electric field integral equation for absorbing media and the convergence of the Rao–Wilton–Glisson method
M. Yu. Medvedik, Yu. G. Smirnov
105
Roll waves in an annular channel
M. A. Istomina, E. V. Yushkov
114
A Riemann solver for RANS
P. V. Chuvakhov
126
Hyperbolic models in the mechanics of heterogeneous media
V. S. Surov
139
Analytical and numerical Riemann solutions of the Saint Venant equations for forward- and backward-facing step flows
O. V. Bulatov
149
On the development of a wake vortex in inviscid flow
O. M. Belotserkovskii, M. S. Belotserkovskaya, V. V. Denisenko, I. V. Eriklintsev, S. A. Kozlov, E. I. Oparina, O. V. Troshkin, S. V. Fortova
164
Computing border bases using mutant strategies
E. Ullah, S. A. Khan
170
In memory of Professor Mark Iosifovich Vishik
M. K. Kerimov
171
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020